Jump to content

Photo

Extremely Oily Skin - Differin

differin adapalene oily skin clarisonic amoxicillin anitbiotics

3 replies to this topic

#1 bashfulfox

bashfulfox

    Junior Member

  • Members
  • Posts & Likes
    Posts: 55
    Gallery Images: 2
    Likes: 2
About Me
  • Gender:Female
  • Location:Los Angeles
  • Interests:i'm interested in having clear skin, hbu?
  • Joined: 30-March 13

Posted 03 August 2013 - 04:08 PM

Hey guys. So as you probably know, my skin is already EXTREMELY oily. But since i have started using Differin, it has just taken is to a new level. I started using it about a week and a half ago. I had said before that i was going to use Dan's BP in the morning and Differin at night, but i never used the BP. Although i might start using it on my forehead, nose, and cheeks since those areas are the oiliest. When i apply the differin, it just feels gross on my skin. It has a greasy, sticky, and tacky feel in my opinion. It just sits on my skin and even after it dries it never absorbs and feels a bit sticky and immediately makes my skin shiny and oily. I thought it was supposed to dry you out, but not in my case. Even when i do not have it on, my skin still feels disgusting greasy, even more so than before. I wash my face with a sulfur soap and after i wash it i can still see oil in my skin and its still shiny. I wash with hot water, then rinse it off with hot water to dissolve the oil then do a final rinse with cold water. If I look at my skin a certain angle i can see oil all in my pores after i wash it. It looks greasy even after i wash it. My chin and jaw are a bit tight and dry after washing,  but the rest of my skin is shiny. So i always apply a moisturizer after i wash. I use olay sensitive skin spf 15 moisturizer. Before, it used to absorb into my skin and it would feel as if i never even applied anything. But now, when i apply this is makes my skin even more nasty feeling and greasy. It doesnt absorb at all and it just sits on my skin. I have to blot immediately after i apply it and it still feels sticky and looks shiny. The acne is about the same since before i started differin. Except this caused the small bumps i have on my forehead to become worse. When i apply differin at night i just cant stand it. It feels so disgusting on my face. I dont know why its making me oilier instead of dry. I am thinking about using my Clarisonic again, just once a day. The Clarisonic is supposed to help products absorb into your skin better and clean deeper, so i think it will really help. I know people have told me not to use it bc it causes irritation, but my skin is just so greasy i cant stand it. What would you guys recommend? Also, i dont use a moisturizer at night over the differin. Honestly, i wouldnt even use it in the morning if it werent for spf and the differin making u sensitive to the sun. Also, i got a sunburn yesterday at the beach. I didnt reapply sunscreen because i only had body sunscreen with me and didnt want too risk a breakout. i was also with my friends so i didnt even want to apply it to my face because the might say something about it. I dont do/say anything around my friends that might relate to my face bc i dont want to talk about it. I know it was retarded of me not to reapply sunscreen but i learned my lesson. My face is all red now but at least it doesnt hurt. Anyways, do you guys know anything to help with the oiliness? Ugh, this makes me want Accutane so much more now. sad.png I have to blot like every 30 minutes, I kid you not. And it sucks bc when im at school i wont be able too. Well i mean, i can but i wont bc ppl will see me blotting my face and it might start up a convo about my face and its just embarrassing. No one at my school uses face makeup, blots, or even has acne. I mean they might have a pimple, but not acne. My skin is too oily for makeup. The oil will make the makeup look splotchy, and just.. idk how to explain. And i have tried milk of magnesia btw. So what would u guys suggest? Thanks!

 

EDIT: GUYS IM FREAKING OUT OMG. Ok after i posted this, i looked in the mirror and i SHIT YOU NOT my skin was probably about as oily as this lady's: www.ihomeremedy.net/wp-content/uploads/2013/04/Oily-face.jpg I almost started crying.. I immediately blotted my face. Now this was about 2 hours after washing my face after i put my moisturizer on and not blotting. School starts in about 2 weeks guys.. School is like 7/8 hours long.. This was only 2 hours after washing my face... I cant do this, I cant go to school if im going to look like this. I think im going to tell my mom to make another derm appointment and put me on something else. Though i know my mom will probably not want to. Its just ridiculous.. and i thought the amount of oil my skin was producing before was crazy, well HA. Omg though guys, i know i sound like a whiny little teenager.. but I just cant believe my skin is that oily. I have never seen it like that before bc i always blot. But it was just.. ugh i dont even want to talk about it. I really want to stop using Differin but my derm told me not to stop using it completely.. I am so scared for when school starts. :'(


Edited by DreamOfSerene, 03 August 2013 - 04:40 PM.


#2 mrsrobinson

mrsrobinson

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 600
    Likes: 119
About Me
  • Gender:Female
  • Location:New York
  • Joined: 22-December 09

Posted 03 August 2013 - 04:53 PM

Maybe lay off the Clairisonic for couple of days and only use it twice a week - and try the Dickinson's Witch Hazel oil controlling astringent, works for me.

 

Try a makeup with salicylic acid in it, it is drying by nature, I think Cover Girl has one...it's certainly cheap to try.



#3 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 03 August 2013 - 05:08 PM

The only treatments that can reduce sebum/oil production are:

1. Hormonal treatments such as spironolactone (only for women)
2. Accutane

post-145613-1307348579_thumb.jpg
(Click image)


http://www.bmj.com/h...pdf/0/bmj.f2634

http://pediatrics.aa...3/S163.full.pdf

#4 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 692
    Gallery Images: 14
    Likes: 104
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 03 August 2013 - 05:17 PM

Im a guy but I can relate. Just spent over a year on differin and couldnt take the oiliness anymore so now Im back on Accutane.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users